background image

HomeHealthCough, Cold & FluCold and Flu SachetsLemsip Max Cold & Flu Lemon Sachets 10s

Lemsip Max Cold & Flu Lemon Sachets 10s

Double tap to zoom in
Lemsip Max Cold & Flu Lemon Sachets 10s
Lemsip Max Cold & Flu Lemon Sachets 10s
Lemsip Max Cold & Flu Lemon Sachets 10s
Lemsip Max Cold & Flu Lemon Sachets 10s
Lemsip Max Cold & Flu Lemon Sachets 10s
Lemsip Max Cold & Flu Lemon Sachets 10s
Lemsip Max Cold & Flu Lemon Sachets 10s
Lemsip Max Cold & Flu Lemon Sachets 10s
For the symptomatic relief of colds and flu.

£4.79 each 47.90p each

0 Reviews
Check store availability

Product Information

For the symptomatic relief of colds and flu.

Features

For headache, fever, blocked nose, body aches & pains and sore throat

Benefit

Phenylephrine HCl, Paracetamol

For the symptomatic relief of colds and flu. - Action Analgesic & antipyretic - Relief of... Headache, sore throat, fever, body aches & pains

Phenylephrine hydrochloride 12.2mg Action - Decongestant - Relief of... Blocked nose

Warning or Restrictions

Warnings

CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. If symptoms persist consult your doctor.

DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure.

Product Specification

Ingredients (Per Sachet): Paracetamol 1000Mg, Phenylephrine Hydrochloride 12.2Mg,Also Contains Ascorbic Acid (Vitamin C), Sucrose And Aspartame

Height (9.7) Width (8) Depth (4.4)

Product code: 555987

Product Uses

Directions

How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

How much to take: Adults and children 16 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 16 years, except on medical advice.

DO NOT EXCEED THE STATED DOSE.